# SDR 06FDEA03046

- Difficulty date: August 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 29,000 hours, 10,896 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR LOCATED RT INB FLAP AT INNER LOWER AND UPPER SKIN SURFACE AT T/E OF FLAP RIB 19.  REPAIR REQUIRE EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR ACCOMPLISHED USING FAA APPROVED DATA REPAIR CONFORMS TO EXISTING FEDEX ENGINEERING AUTHORIZATION PER EA 6-5710-99724.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
